# SDR 2007UALA04606

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 56,615 hours, 30,815 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Condition: Obstructed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A STATES DOOR 2L STILL DIFFICULT TO DISARM.  BOTTOM FLAP STILL GETS IN WAY WHEN DISARMING.  FOUND LATCH CABLE INTERFERENCE.  REPOSITIONED LATCH CABLE, SLIDE ARMS AND DISARMS MORMALLY.
